# SDR ASAA2018070525313

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 24,577 hours, 7,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU NR 1 FAULT. OUT OF 3000FT GEAR DOORS WERE SLAMMING INTO A/C ON SEVERAL TIMES.  GROUNDED - YES. REMOVED AND REPLACED PROXIMITY SENSOR (FIN=26GA) PER REF AMM 32-31-73-000-001-A AND AMM 32-31-73-400-001-A.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
